×

zbMATH — the first resource for mathematics

On shock wave propagation in stressed isotropic nonlinearly elastic media. (English. Russian original) Zbl 0484.73013
J. Appl. Math. Mech. 44, 367-374 (1981); translation from Prikl. Mat. Mekh. 44, 523-535 (1980).

MSC:
74M20 Impact in solid mechanics
74B20 Nonlinear elasticity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bland, D.R., Nonlinear dynamic theory of elasticity /Russian translation/, (1972), Mir Moscow · Zbl 0242.73002
[2] Chernyshov, A.D., On shock wave propagation in an elastic space with finite deformations, Pmm, Vol.34, No.5, (1970) · Zbl 0222.73026
[3] Filatov, G.F., On the propagation of longitudinal and transverse shock waves in an elastic medium, Pmtf, No.3, (1972)
[4] Burenin, A.A.; Nguen Khyu Tkhan; Chernyshov, A.D., On propagation of shock waves in an elastic medium under plane finite strain, Pmm, Vol.37, No.5, (1973) · Zbl 0298.73031
[5] Burenin, A.A.; Chernyshov, A.D., Shock waves in an isotropic elastic space, Pmm, Vol.42, No.4, (1978) · Zbl 0462.73010
[6] Prager, V., Introduction to mechanics of continua, (1961), Ginn & Co Boston · Zbl 0094.18602
[7] Lax, P.D., Hyperbolic systems of conservation laws, II, Communs. pure and appl. math., Vol.10, No.4, (1957) · Zbl 0108.28203
[8] Kulikovskii, A.G., On the properties of hugoniot curves in the jouguet point neighborhood, Mzhg, No.2, (1979)
[9] Landau, L.D.; Lifshits, E.M., Mechanics of continuous media, (), English translation · Zbl 0655.76001
[10] Akhiezer, A.I.; Liubarskii, G.Ia.; Polovin, R.V., On stability of shock waves in magnetohydrodynamics, Zhetf, Vol.35, No.3, (1958) · Zbl 0085.21204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.